# SDR REXA2022032400493

- Difficulty date: March 1, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 32,841 hours, 31,239 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6002110293
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES NEAR FASTNER HOLES UNDER PANEL 324AT (V-STAB LEADING	BLENDED OUT MULTIPLE GOUGES NEAR FASTENERS HOLES UNDER PANEL 324AT AT  V-STAB LEADING EDGE IAW CRJ/200 SRM 51-12-00.FOUND TO BE WITHIN LIMITS IAW CRJ/200 SRM 55-31-07
